TU Darmstadt / ULB / TUbiblio

Two Distributions Designed to Minimize the Expected Delay in CSMA Networks

Fauß, M. and Zoubir, A. M. :
Two Distributions Designed to Minimize the Expected Delay in CSMA Networks.
In: IEEE Signal Processing Letters, 23 (2) pp. 267-271. ISSN 1070-9908
[Article] , (2016)

Item Type: Article
Erschienen: 2016
Creators: Fauß, M. and Zoubir, A. M.
Title: Two Distributions Designed to Minimize the Expected Delay in CSMA Networks
Language: German
Journal or Publication Title: IEEE Signal Processing Letters
Volume: 23
Number: 2
Divisions: 18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications > Signal Processing
18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications
Date Deposited: 02 Nov 2015 14:57
Additional Information:

Submitted to the IEEE Signal Processing Letters

Export:

Optionen (nur für Redakteure)

View Item View Item